# SDR UIEA201000042

- Difficulty date: February 1, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR - AFT CARGO DOOR LWR AFT AND FWD CORNER DOUBLER.  REPAIRED PER 8110-9 SRM 52-30-06, FIG 1, DET III.  REPEAT REQUIREMENT:  1ST STAGE APPROVAL.
